# SDR CALA0101022

- Difficulty date: December 7, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N77827
- Make and model: Doug DC-9-82
- Aircraft serial: 49487
- Aircraft time: 46,415 hours, 22,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: R Fwd Mlg Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.5" CRACK IN R/H W/W FORWARD DOOR JAMB CHANNEL, O/B OF CENTER SPLICE. THE DOOR JAMB CHANNEL WAS REMOVED AND A NEW CHANNEL WAS INSTALLED IAW SRM 51-30-0.
